MAUDE Adverse Event Report: COOK INC HIGH PRESSURE THREE-WAY STOPCOCK; KGZ ACCESSORIES, CATHETER

COOK INC HIGH PRESSURE THREE-WAY STOPCOCK; KGZ ACCESSORIES, CATHETER
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 06/22/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Blank fields on this form indicate the information is unknown or unavailable.This event is currently under investigation.
 
Event or Problem Description
The devices are not waterproof.The radiologist ends up with the chimio on his hands therefore the patient has less treatment.Per the customer complaint form:"leak of product".The patient did not require any additional procedures due to this occurrence.
 
Additional Manufacturer Narrative
Investigation- a review of the complaint history, device history record, quality control and visual inspection of the returned devices was conducted.No events related to the reported issue were found during a review of related manufacturing or quality records.Review of the associated device history record did not identify non-conformances that may be related to this reported incident.Approx 19 high pressure three-way stopcock of the reported lot number were returned for inspection; all were sealed and unused.The 19 stopcocks were visually examined and no defects were noted.Each stopcock was liquid tested and all passed.No leakage was observed.The device functioned as expected; there is no evidence to suggest the product was not manufactured to current specifications.The stopcocks utilized during the reported event were not returned for inspection; as a result the root cause is undetermined at this time.The proper personnel have been notified of this complaint, we will continue to monitor for similar issues.

Brand Name
HIGH PRESSURE THREE-WAY STOPCOCK
Common Device Name
KGZ ACCESSORIES, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key5843864
Report Number1820334-2016-00594
Device Sequence Number16253844
Product Code KGZ
UDI-Device Identifier00827002065406
UDI-Public(01)00827002065406(17)201207(10)6432623
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberPTWSC-2FLL-MLL-R-HP
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/07/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/03/2016
Supplement Report FDA Received Date02/20/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;